Hello everyone I have a couple of questions I hope someone maybe able to help point me in the right direction. I have been on the “Big 3” antibiotics finishing up month 10. I had to go off the ethembul at the end of month 7 due to serious breathing issues. My question is this. I am still on Clarithromycin 500mg 2 times a day meaning 1 tablet in AM and another in PM. I also take Rifampin 300mg 2 times a day. One tab in the morning and the other in the PM. As prescribed by my ID Dr. I am now having extreme pain in my shoulder and my next to the point of not being able to lift my arm up high enough to do simple things like putting my hair in a pony tail or even shaving that armpit.
When I mentioned this pain to my ID Dr. He gasped and said I have had to take you off one medication so far and now….. you are asking me to take you off the other two?
I did not ask to be removed off the meds. I just told him my serious pain I was suffering from.
Has anyone else suffered this kind of pain due to the medications? Any and all information is so appreciated.
Hugs to you all.